MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 9438-05
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018, that on (b)(6) 2018, a loss of connection occurred.No data was provided for evaluation.Confirmation of the issue was undetermined.The probable cause could not be determined.No additional event or patient information is available.
 
Additional Manufacturer Narrative
Com-(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected, and no defect was found.Voltage testing was performed and failed.A review of the data log was not performed as there was no data available.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7899537
Report Number3004753838-2018-110512
Device Sequence Number18903334
Product Code MDS
UDI-Device Identifier40386270000048
UDI-Public40386270000048
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/25/2018
Device Model Number9438-05
Device Catalogue NumberSTT-RX-001
Device Lot Number5228855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer10/13/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight71